How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I want to know if by me taking depro provera shots would cause

This answer was rated:

I want to know if by me taking depro provera shots would cause a bluish grey color on my face after i have quite using a fade cream on my face and the color is spreading all thru my body.
When did you have the last shot and was that your first? Your medical conditions and other medications? Are your lips and under your fingernails bluish and are you short of breath?
Customer: replied 4 years ago.
my last shot was almost 3 months ago and i have been on the shot for some years. There is no discoloration of my lips or fingernails doing it at least not yet.
Are you saying that there are parts of your body besides you face that are turning blue/gray and, again, your other medical conditions and medications?
Customer: replied 4 years ago.
Yes there is my arms legs and hands that are doing it to but they are a lighter bluish grey color. I also have high blood pressure and am taking medicine for bipolar schysophrenia which are sertraline at100mg,trazadone at 50mg, also taking fluphenzine 50mg. I am taking nifidipine 30mg and lisprinol at 20mg for the blood pressure.

OK--no this wouldn't be from the DepoProvera, but this could be a very serious problem either with your heart or your liver. You may be getting cyanotic indicating something like congestive heart failure or this could be from a problem with liver function depending on the actual color your skin is turning. In any case, you need to see a doctor about this as quickly as possible.

Dr. Chip and 5 other Health Specialists are ready to help you